# SDR 99ZZZM15

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bag BAE146200A
- Aircraft serial: E2042
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Nr 2 Pack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHEN TURNING ON PACKS, AFTER ENGINE START PLUS ON TAXI OUT.  FLIGHT ATTENDANTS REPORT SMOKE IN THE CABIN AND GETTING WORSE.  DUCT NR 2 AT45 DEG WITH TEMP CONT AUTO AND FULL COLD, SEL MAN AND FULL COLD TOOK 3 TO 4 MINUTES TO 0 DEGREES.  FLIGHT ATTENDANTS REPORT EXHAUST SMELL.  COMPLIED WITH MM SUP 96-31 DUCT CLEARING PROCEDURE ON NR 1 AND NR 2 PACK, OPERATED ON ALL ENGINE AIR SYSTEM AND APU AIR AFTER CLEARING PROCEDURE.  NO SMOKE OR DEFECTS NOTED.  (M)
